Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

On the Theory of Groups

Prof. Cayley
American Journal of Mathematics
Vol. 11, No. 2 (Jan., 1889), pp. 139-157
DOI: 10.2307/2369415
Stable URL:
Page Count: 19

You can always find the topics here!

Topics: Polygons
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item